# SDR 95FDEA01791

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-3), IN AFT CARGO BAY ON INTERCOSTAL BETWEEN BS 950F AND 970 LBL 16 WL 140.  FABRICATED AND INSTALLED INTERCOSTAL BETWEEN BS 950F TO 970 LBL 16 WL 140 IAW FEDEX SRM 51-20-1, 51-30-2 AND 53-10-2.
